{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,5,8]],"date-time":"2026-05-08T17:26:10Z","timestamp":1778261170842,"version":"3.51.4"},"reference-count":17,"publisher":"Tohoku University Medical Press","issue":"4","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["Tohoku J. Exp. Med."],"published-print":{"date-parts":[[2021]]},"DOI":"10.1620\/tjem.254.253","type":"journal-article","created":{"date-parts":[[2021,8,6]],"date-time":"2021-08-06T22:10:52Z","timestamp":1628287852000},"page":"253-256","source":"Crossref","is-referenced-by-count":10,"title":["Fulminant Type 1 Diabetes Mellitus Developed about Half a Year after Discontinuation of Immune Checkpoint Inhibitor Combination Therapy with Nivolumab and Ipilimumab: A Case Report"],"prefix":"10.1620","volume":"254","author":[{"given":"Kazuma","family":"Yaura","sequence":"first","affiliation":[{"name":"Department of Endocrinology and Metabolism, National Hospital Organization Sendai Medical Center"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Kanako","family":"Sakurai","sequence":"additional","affiliation":[{"name":"Department of Endocrinology and Metabolism, National Hospital Organization Sendai Medical Center"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Satsuki","family":"Niitsuma","sequence":"additional","affiliation":[{"name":"Department of Endocrinology and Metabolism, National Hospital Organization Sendai Medical Center"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Ryota","family":"Sato","sequence":"additional","affiliation":[{"name":"Department of Endocrinology and Metabolism, National Hospital Organization Sendai Medical Center"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Kazuhiro","family":"Takahashi","sequence":"additional","affiliation":[{"name":"Department of Endocrinology and Applied Medical Science, Tohoku University Graduate School of Medicine"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Zenei","family":"Arihara","sequence":"additional","affiliation":[{"name":"Department of Endocrinology and Metabolism, National Hospital Organization Sendai Medical Center"}],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"622","reference":[{"key":"1","doi-asserted-by":"crossref","unstructured":"Akturk, H.K., Kahramangil, D., Sarwal, A., Hoffecker, L., Murad, M.H. &amp; Michels, A.W. (2019) Immune checkpoint inhibitor-induced Type 1 diabetes: a systematic review and meta-analysis. <i>Diabet. Med.<\/i>, 36, 1075-1081.","DOI":"10.1111\/dme.14050"},{"key":"2","doi-asserted-by":"crossref","unstructured":"Baden, M.Y., Imagawa, A., Abiru, N., Awata, T., Ikegami, H., Uchigata, Y., Oikawa, Y., Osawa, H., Kajio, H., Kawasaki, E., Kawabata, Y., Kozawa, J., Shimada, A., Takahashi, K., Tanaka, S., et al. (2018) Characteristics and clinical course of type 1 diabetes mellitus related to anti-programmed cell death-1 therapy. <i>Diabetol. Int<\/i>, 10, 58-66.","DOI":"10.1007\/s13340-018-0362-2"},{"key":"3","doi-asserted-by":"crossref","unstructured":"Corsello, S.M., Barnabei, A., Marchetti, P., De Vecchis, L., Salvatori, R. &amp; Torino, F. (2013) Endocrine side effects induced by immune checkpoint inhibitors. <i>J. Clin. Endocrinol. Metab.<\/i>, 98, 1361-1375.","DOI":"10.1210\/jc.2012-4075"},{"key":"4","doi-asserted-by":"crossref","unstructured":"Couey, M.A., Bell, R.B., Patel, A.A., Romba, M.C., Crittenden, M.R., Curti, B.D., Urba, W.J. &amp; Leidner, R.S. (2019) Delayed immune-related events (DIRE) after discontinuation of immunotherapy: diagnostic hazard of autoimmunity at a distance. <i>J. Immunother. Cancer<\/i>, 7, 165.","DOI":"10.1186\/s40425-019-0645-6"},{"key":"5","doi-asserted-by":"crossref","unstructured":"de Filette, J.M.K., Pen, J.J., Decoster, L., Vissers, T., Bravenboer, B., Van der Auwera, B.J., Gorus, F.K., Roep, B.O., Aspeslagh, S., Neyns, B., Velkeniers, B. &amp; Kharagjitsingh, A.V. (2019) Immune checkpoint inhibitors and type 1 diabetes mellitus: a case report and systematic review. <i>Eur. J. Endocrinol.<\/i>, 181, 363-374.","DOI":"10.1530\/EJE-19-0291"},{"key":"6","doi-asserted-by":"crossref","unstructured":"Hughes, J., Vudattu, N., Sznol, M., Gettinger, S., Kluger, H., Lupsa, B. &amp; Herold, K.C. (2015) Precipitation of autoimmune diabetes with anti-PD-1 immunotherapy. <i>Diabetes Care<\/i>, 38, e55-57.","DOI":"10.2337\/dc14-2349"},{"key":"7","doi-asserted-by":"crossref","unstructured":"Imagawa, A., Hanafusa, T., Miyagawa, J. &amp; Matsuzawa, Y. (2000) A novel subtype of type 1 diabetes mellitus characterized by a rapid onset and an absence of diabetes-related antibodies. Osaka IDDM Study Group. <i>N. Engl. J. Med.<\/i>, 342, 301-307.","DOI":"10.1056\/NEJM200002033420501"},{"key":"8","doi-asserted-by":"crossref","unstructured":"Ishikawa, K., Shono-Saito, T., Yamate, T., Kai, Y., Sakai, T., Shimizu, F., Yamada, Y., Mori, H., Noso, S., Ikegami, H., Kojima, H., Tanaka, H., Fujiwara, S. &amp; Hatano, Y. (2017) A case of fulminant type 1 diabetes mellitus, with a precipitous decrease in pancreatic volume, induced by nivolumab for malignant melanoma: analysis of HLA and CTLA-4 polymorphisms. <i>Eur. J. Dermatol.<\/i>, 27, 184-185.","DOI":"10.1684\/ejd.2016.2923"},{"key":"9","doi-asserted-by":"crossref","unstructured":"Mae, S., Kuriyama, A. &amp; Tachibana, H. (2021) Diabetic ketoacidosis as a delayed immune-related event after discontinuation of nivolumab. <i>J, Emerg, Med.<\/i>, 60, 342-344.","DOI":"10.1016\/j.jemermed.2020.09.023"},{"key":"10","doi-asserted-by":"crossref","unstructured":"Martin-Liberal, J., Furness, A.J., Joshi, K., Peggs, K.S., Quezada, S.A. &amp; Larkin, J. (2015) Anti-programmed cell death-1 therapy and insulin-dependent diabetes: a case report. <i>Cancer Immunol. Immunother.<\/i>, 64, 765-767.","DOI":"10.1007\/s00262-015-1689-1"},{"key":"11","doi-asserted-by":"crossref","unstructured":"Nishioki, T., Kato, M., Kataoka, S., Miura, K., Nagaoka, T. &amp; Takahashi, K. (2020) Atezolizumab-induced fulminant type 1 diabetes mellitus occurring four months after treatment cessation. <i>Respirol. Case Rep.<\/i>, 8, e00685.","DOI":"10.1002\/rcr2.685"},{"key":"12","doi-asserted-by":"crossref","unstructured":"Osa, A., Uenami, T., Koyama, S., Fujimoto, K., Okuzaki, D., Takimoto, T., Hirata, H., Yano, Y., Yokota, S., Kinehara, Y., Naito, Y., Otsuka, T., Kanazu, M., Kuroyama, M., Hamaguchi, M., et al. (2018) Clinical implications of monitoring nivolumab immunokinetics in non-small cell lung cancer patients. <i>JCI Insight<\/i>, 3, e59125.","DOI":"10.1172\/jci.insight.59125"},{"key":"13","doi-asserted-by":"crossref","unstructured":"Ryder, M., Callahan, M., Postow, M.A., Wolchok, J. &amp; Fagin, J.A. (2014) Endocrine-related adverse events following ipilimumab in patients with advanced melanoma: a comprehensive retrospective review from a single institution. <i>Endocr. Relat. Cancer<\/i>, 21, 371-381.","DOI":"10.1530\/ERC-13-0499"},{"key":"14","doi-asserted-by":"crossref","unstructured":"Sakurai, K., Niitsuma, S., Sato, R., Takahashi, K. &amp; Arihara, Z. (2018) Painless thyroiditis and fulminant type 1 diabetes mellitus in a patient treated with an immune checkpoint inhibitor, nivolumab. <i>Tohoku J. Exp. Med.<\/i>, 244, 33-40.","DOI":"10.1620\/tjem.244.33"},{"key":"15","doi-asserted-by":"crossref","unstructured":"Tokunaga, A., Sugiyama, D., Maeda, Y., Warner, A.B., Panageas, K.S., Ito, S., Togashi, Y., Sakai, C., Wolchok, J.D. &amp; Nishikawa, H. (2019) Selective inhibition of low-affinity memory CD8(+) T cells by corticosteroids. <i>J. Exp. Med.<\/i>, 216, 2701-2713.","DOI":"10.1084\/jem.20190738"},{"key":"16","doi-asserted-by":"crossref","unstructured":"Tsutsumi, C., Imagawa, A., Ikegami, H., Makino, H., Kobayashi, T., Hanafusa, T. &amp; Japan Diabetes Society Committee on Type 1 Diabetes Mellitus, R. (2012) Class II HLA genotype in fulminant type 1 diabetes: a nationwide survey with reference to glutamic acid decarboxylase antibodies. <i>J. Diabetes Investig.<\/i>, 3, 62-69.","DOI":"10.1111\/j.2040-1124.2011.00139.x"},{"key":"17","doi-asserted-by":"crossref","unstructured":"Zezza, M., Kosinski, C., Mekoguem, C., Marino, L., Chtioui, H., Pitteloud, N. &amp; Lamine, F. (2019) Combined immune checkpoint inhibitor therapy with nivolumab and ipilimumab causing acute-onset type 1 diabetes mellitus following a single administration: two case reports. <i>BMC Endocr. Disord.<\/i>, 19, 144.","DOI":"10.1186\/s12902-019-0467-z"}],"container-title":["The Tohoku Journal of Experimental Medicine"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.jstage.jst.go.jp\/article\/tjem\/254\/4\/254_253\/_pdf","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2023,1,6]],"date-time":"2023-01-06T21:13:29Z","timestamp":1673039609000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.jstage.jst.go.jp\/article\/tjem\/254\/4\/254_253\/_article"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2021]]},"references-count":17,"journal-issue":{"issue":"4","published-print":{"date-parts":[[2021]]}},"URL":"https:\/\/doi.org\/10.1620\/tjem.254.253","relation":{},"ISSN":["0040-8727","1349-3329"],"issn-type":[{"value":"0040-8727","type":"print"},{"value":"1349-3329","type":"electronic"}],"subject":[],"published":{"date-parts":[[2021]]}}}